Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#320109] of Heekyoung Hahn

Papers Published

  1. Hahn, H, On tensor third L-functions of automorphic representations of GLn(AF), Proceedings of the American Mathematical Society, vol. 144 no. 12 (January, 2016), pp. 5061-5069, American Mathematical Society (AMS) [doi]
    (last updated on 2021/05/17)

    Abstract:
    Langlands’ beyond endoscopy proposal for establishing functoriality motivates interesting and concrete problems in the representation theory of algebraic groups. We study these problems in a setting related to the Langlands L-functions L(s, π, ⊗ ), where π is a cuspidal automorphic representation of GL (A )and F is a global field. 3 n F

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320